MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382923
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd iag bc pro global wing needle did not retract.The following information was provided by the initial reporter: chc complaint reference #: (b)(4).Hospital complaint reference #: (b)(4).Customer (hospital) name: (b)(6).Customer address: (b)(6).Contact name: (b)(6).Phone: (b)(6).E-mail: (b)(6).Correspondence language: english.Cat# of product being complained: bd382923 description of product: catheter ins ag wgd 22gx25mm 50 ea/bx 4 bx/ca (200).Lot or s/n: (b)(6) complaint category: fail to function / defective reportable: no incident date: unknown hospital complaint reference #:(b)(4).Details of complaint (reported issue): "nurse was starting an iv on a patient, the catheter needle did not retract when the nurse pressed on the button to retract the needle." incident date and if patient injury occurred unknown.Additional information will be sent via separate email.Complaint noticed: during / after use problem frequency: 1st time customer exposure: patient injury: no qty affected: 1 ea samples available? no is customer requesting an rga?: no.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.It is stated that "incident date: (b)(6) 1980" this device was manufactured in (b)(6) 2024.Queried.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 382923 and lot number 4162512.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20571565
Report Number1710034-2024-01241
Device Sequence Number15510673
Product Code FOZ
UDI-Device Identifier00382903829231
UDI-Public(01)00382903829231
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382923
Device Lot Number4162512
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown